# SDR DALA2023060904694

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 78,905 hours, 10,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 A/C FUSELAGE DAMAGED BELOW BULK CARGO DOOR DUE TO BELT LOADER IMPACTED. CORRECTIVE ACTION: FOUND OUT OF LIMITS. REMOVED DAMAGE TO FUSELAGE. PERFORMED HFEC. OK TO INSTALL REPAIR DOUBLER. (4693035)
